Subclinical Encephalopathy After Conscious Sedation With Midazolam in Cirrhotic Patients??

Abstract

Dooley J, eds. Diseases of the liver and biliary system, 9th edition. London: Blackwell Scientific, 1993:322–51. 4. Benichou C. Criteria of drug-induced liver disorders. Report of an international consensus meeting. J Hepatol 1990;11:272–6. 5. De Caestecker JS, Heading RC. Naftidrofuryl-induced acute hepatic necrosis. Postgrad Med J 1986;62:309–10. 6. Hebuterne X, Laugery A, Chichmanian RM, et al. Hepatite aigue cytolytique probablement due au Naftidrofuryl. (Acute cytolytic hepatitis probably caused by Naftidrofuryl.) Gastroenterol Clin Biol 1990;14:514–5.

DOI: 10.1111/j.1572-0241.2003.07505.x

Cite this paper

@article{HourmandOllivier2003SubclinicalEA, title={Subclinical Encephalopathy After Conscious Sedation With Midazolam in Cirrhotic Patients??}, author={Isabelle Hourmand-Ollivier and Th{\^o}ng Dao}, journal={American Journal of Gastroenterology}, year={2003}, volume={98}, pages={1450-1451} }